# SDR UPS05844948

- Difficulty date: July 11, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 834.500 L19L FRAME TO INTERCOSTAL FITTING CRACKED.  REMOVED, FABRICATED AND INSTALLED FRAME FITTING IAW 51-1-20D AND DWG 3779874.
